# SDR AALA2018051769008

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 23,469 hours, 12,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS FELL OFF THE PANEL BY THE L1 JUMPSEAT.  REPLACED THE LENS. OPS CHECKED GOOD.
